ADVERTISEMENT

Q. I am facing serious premature ejaculation issues since last 7 years. Suggest a solution for my PE problem.

Answered by
Dr. Madathupalayam Madhankumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 15, 2014 and last reviewed on: Dec 03, 2018

Hello doctor,

I am a 25 year old male. I am facing serious premature ejaculation issues since the last 7 years, and it has become worse with time. I have been masturbating five times a week since the last 10 years, but now when I masturbate, I ejaculate within 10 seconds. I also have two huge nerves or veins on my penis. They are quite huge and look odd. The head of my penis has also become huge, and the rest of the penis is getting thinner. If I do not masturbate for a week, l get wet dreams. My body structure is very thin, and I feel weak throughout the day. I want to solve this PE problem. Can I train myself with start and stop technique while masturbating? Will it help? Or should I stop masturbating? Please suggest a solution for my PE problem. I do not want to take antidepressants or SSRIs as they have major side effects.

#

Hi,

Welcome to icliniq.com.

There is no relation between premature ejaculation (PE) and masturbation. Due to anxiety, the ejaculation will happen sooner. This can be managed by calming down and avoiding stress. Think that everything will be fine.

It is normal physiology that during erection, veins appear prominent. Penis size varies from individual to individual. For thin people, the penis will appear longer, as the fat in the lower abdomen is less. Getting wet dream is a normal phenomenon, and only if anyone tells that he is not getting it should be evaluated. My suggestion is to distract yourself. Do meditation and yoga. Masturbate whenever you have the urge.

Hi doctor,

Thank you for replying. I am not married and a virgin. I have anxiety disorder since the last 10 years. I always have sweaty palms. The veins are visible even when the penis is not erect, and one of them is about half inch thick. Is this normal?

#

Hi,

Welcome back to icliniq.com.

If you are not married, then please do not worry about this. For anxiety disorder, consider yoga, meditation, etc. This will help you stay relaxed and feel good.

Do not worry about the enlarged veins. For thin individuals, as the fat is less, the veins under the skin will be visibly prominent. I would suggest that you divert your attention, concentrate on your work, as it will help you relax. Once you get married, all this will be solved. Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Sexual Problems in Young Men

So, I cannot stress more on the importance of counseling and alternative therapies in treating men's sexual problems ...   Read full

I feel that my erectile dysfunction is due to excessive masturbation. Is it so?

.. normal and does not cause physical problems or sexual problems. But 4 to 5 times masturbation a day is excessive. If you want to reduce it, you should involve yourself in studies, games, and hobbies. Also, try not to remain alone most of the time ...   Read full

My problem is regular hair fall. How to control hair loss? Please help.

Hello doctor, I am 37 years old. I had a problem with bleeding in stool, so I consulted a doctor and he said it is hemorrhoids. He gave me Sitcom 100 mg for one month. I have taken this medicine and blood is not coming now but I have constipation an...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.